# SDR 20010212CW002

- Difficulty date: January 2, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Aircraft: N87TH
- Make and model: Amd FALCON10
- Aircraft serial: 178
- Engine: Garrtt TFE731*
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: F10AZ60200AZ
- Part serial: 580
- Condition: Cracked
- Location: Rt Fwd Windshld
- Part time: 5,660 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED CMI IN VFR CONDITIONS AND DURING CLIMB OUT THROUGH 15,000 FT, THE CO-PILOT''S FWD WINDSHIELD OUTER PANE CRACKED.  PILOT  ELECTED TO RETURN TO CMI. AIRCRAFT LANDED WITHOUT INCIDENT.
